# SDR SWAA2015081442852

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 88,186 hours, 66,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT INOPERATIVE.  R & R BULB IAW AMM.
